Alert archive / New Hampshire / Heat Advisories in 2021

Heat Advisory 2, NWS Gray, ME

June 26, 20215 counties in New Hampshire

NWS Gray, ME issued this heat advisory at Jun 26, 2021, 3:25 PM EDT for 5 counties in New Hampshire. It took effect at Jun 27, 2021, 12:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2021, 3:25 PM EDT (19:25 UTC)
In effect from
Jun 27, 2021, 12:00 PM EDT
Expired
Jun 27, 2021, 7:00 PM EDT
In force
7 hr
Issued by
NWS Gray, ME

Counties Cheshire County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH

The radar

The Boston radar (KBOX), 130 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

348 
WWUS71 KGYX 261925
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
325 PM EDT Sat Jun 26 2021

NHZ008-010>013-015-270400-
/O.NEW.KGYX.HT.Y.0002.210627T1600Z-210627T2300Z/
Merrimack-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Western And Central Hillsborough-
Including the cities of Boscawen, Canterbury, Concord, Dunbarton,
Loudon, Hooksett, Barrington, Rochester, Dover, Rollinsford, 
Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, 
Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, 
Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Amherst, 
Milford, Mont Vernon, Goffstown, Peterborough, Sharon, Hollis, 
and Weare
325 PM EDT Sat Jun 26 2021

...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT SUNDAY...

* WHAT...Heat index values up to 96 expected.

* WHERE...Merrimack, Strafford, Cheshire, Eastern Hillsborough, 
  Interior Rockingham and Western and Central Hillsborough 
  Counties.

* WHEN...From noon to 7 PM EDT Sunday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
5 follow-up statements
338 
WWUS71 KGYX 270233
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
1033 PM EDT Sat Jun 26 2021

NHZ008-010>013-015-271045-
/O.CON.KGYX.HT.Y.0002.210627T1600Z-210627T2300Z/
Merrimack-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Western And Central Hillsborough-
Including the cities of Boscawen, Canterbury, Concord, Dunbarton,
Loudon, Hooksett, Barrington, Rochester, Dover, Rollinsford, 
Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, 
Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, 
Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Amherst, 
Milford, Mont Vernon, Goffstown, Peterborough, Sharon, Hollis, 
and Weare
1033 PM EDT Sat Jun 26 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM EDT SUNDAY...

* WHAT...Heat index values of 95 or greater expected.

* WHERE...Cheshire, Strafford, Interior Rockingham, Eastern 
  Hillsborough, Western and Central Hillsborough and Merrimack 
  Counties.

* WHEN...From noon to 7 PM EDT Sunday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
141 
WWUS71 KGYX 270701
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
301 AM EDT Sun Jun 27 2021

NHZ008-010>013-015-271515-
/O.CON.KGYX.HT.Y.0002.210627T1600Z-210627T2300Z/
Merrimack-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Western And Central Hillsborough-
Including the cities of Boscawen, Canterbury, Concord, Dunbarton,
Loudon, Hooksett, Barrington, Rochester, Dover, Rollinsford, 
Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, 
Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, 
Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Amherst, 
Milford, Mont Vernon, Goffstown, Peterborough, Sharon, Hollis, 
and Weare
301 AM EDT Sun Jun 27 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING...

* WHAT...Heat index values above 95 expected.

* WHERE...Cheshire, Strafford, Interior Rockingham, Eastern 
  Hillsborough, Western and Central Hillsborough and Merrimack 
  Counties.

* WHEN...From noon today to 7 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
326 
WWUS71 KGYX 271545
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
1145 AM EDT Sun Jun 27 2021

NHZ008-010>013-015-272300-
/O.CON.KGYX.HT.Y.0002.210627T1600Z-210627T2300Z/
Merrimack-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Western And Central Hillsborough-
Including the cities of Boscawen, Canterbury, Concord, Dunbarton,
Loudon, Hooksett, Barrington, Rochester, Dover, Rollinsford, 
Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, 
Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, 
Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Amherst, 
Milford, Mont Vernon, Goffstown, Peterborough, Sharon, Hollis, 
and Weare
1145 AM EDT Sun Jun 27 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...Heat index values above 95 expected.

* WHERE...Cheshire, Strafford, Interior Rockingham, Eastern 
  Hillsborough, Western and Central Hillsborough and Merrimack 
  Counties.

* WHEN...From noon today to 7 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
963 
WWUS71 KGYX 271937
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
337 PM EDT Sun Jun 27 2021

NHZ008-010>013-015-280400-
/O.NEW.KGYX.HT.Y.0003.210628T1500Z-210629T0000Z/
/O.CON.KGYX.HT.Y.0002.000000T0000Z-210627T2300Z/
Merrimack-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Western And Central Hillsborough-
Including the cities of Boscawen, Canterbury, Concord, Dunbarton,
Loudon, Hooksett, Barrington, Rochester, Dover, Rollinsford, 
Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, 
Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, 
Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Amherst, 
Milford, Mont Vernon, Goffstown, Peterborough, Sharon, Hollis, 
and Weare
337 PM EDT Sun Jun 27 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY...

* WHAT...For the first Heat Advisory, heat index values up to 95.
  For the second Heat Advisory, heat index values up to 100
  expected Tuesday.

* WHERE...Merrimack, Strafford, Cheshire, Eastern Hillsborough, 
  Interior Rockingham and Western and Central Hillsborough 
  Counties.

* WHEN...For the first Heat Advisory, until 7 PM EDT this 
  evening. For the second Heat Advisory, from 11 AM to 8 PM EDT 
  Monday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MEZ012>014-018>026-033-NHZ004>007-009-014-280400-
/O.NEW.KGYX.HT.Y.0003.210628T1500Z-210629T0000Z/
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Interior Cumberland Highlands-Northern Carroll-Southern Grafton-
Southern Carroll-Sullivan-Belknap-Coastal Rockingham-
Including the cities of Bethel, Bryant Pond, Hanover, 
Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, 
Farmington, New Sharon, New Vineyard, Temple, Wilton, 
Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, 
Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, 
Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray,
North Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, 
Turner, Auburn, Livermore Falls, Augusta, Sidney, Windsor, 
Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, 
Liberty, Montville, Morrill, Waldo, Winterport, Unity, Biddeford,
Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, 
South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, 
Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, 
Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, 
Wiscasset, Waldoboro, Bridgton, Harrison, Naples, North Conway, 
Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, 
Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, 
Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, 
Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport,
Charlestown, Laconia, Gilford, Meredith, Greenland, Portsmouth, 
Rye, Hampton, Hampton Falls, North Hampton, and Seabrook
337 PM EDT Sun Jun 27 2021

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY...

* WHAT...Heat index values up to 98 expected.

* WHERE...Portions of central, northern and southern New 
  Hampshire and south central, southwest and western Maine.

* WHEN...From 11 AM to 8 PM EDT Monday.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
251 
WWUS71 KGYX 272303
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
703 PM EDT Sun Jun 27 2021

NHZ008-010>013-015-281100-
/O.EXP.KGYX.HT.Y.0002.000000T0000Z-210627T2300Z/
/O.CON.KGYX.HT.Y.0003.210628T1500Z-210629T0000Z/
Merrimack-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Western And Central Hillsborough-
Including the cities of Boscawen, Canterbury, Concord, Dunbarton,
Loudon, Hooksett, Barrington, Rochester, Dover, Rollinsford, 
Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, 
Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, 
Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Amherst, 
Milford, Mont Vernon, Goffstown, Peterborough, Sharon, Hollis, 
and Weare
703 PM EDT Sun Jun 27 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
MONDAY...
...HEAT ADVISORY FOR TODAY HAS EXPIRED...

* WHAT...Heat index values of 95 to 100 expected.

* WHERE...Merrimack, Cheshire, Strafford, Interior Rockingham, 
  Eastern Hillsborough and Western and Central Hillsborough 
  Counties.

* WHEN...From 11 AM to 8 PM EDT Monday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MEZ012>014-018>026-033-NHZ004>007-009-014-281100-
/O.CON.KGYX.HT.Y.0003.210628T1500Z-210629T0000Z/
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Interior Cumberland Highlands-Northern Carroll-Southern Grafton-
Southern Carroll-Sullivan-Belknap-Coastal Rockingham-
Including the cities of Bethel, Bryant Pond, Hanover, 
Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, 
Farmington, New Sharon, New Vineyard, Temple, Wilton, 
Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, 
Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, 
Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray,
North Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, 
Turner, Auburn, Livermore Falls, Augusta, Sidney, Windsor, 
Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, 
Liberty, Montville, Morrill, Waldo, Winterport, Unity, Biddeford,
Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, 
South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, 
Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, 
Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, 
Wiscasset, Waldoboro, Bridgton, Harrison, Naples, North Conway, 
Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, 
Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, 
Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, 
Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport,
Charlestown, Laconia, Gilford, Meredith, Greenland, Portsmouth, 
Rye, Hampton, Hampton Falls, North Hampton, and Seabrook
703 PM EDT Sun Jun 27 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
MONDAY...

* WHAT...Heat index values of 95 to 100 expected.

* WHERE...Portions of central, northern and southern New 
  Hampshire and south central, southwest and western Maine.

* WHEN...From 11 AM to 8 PM EDT Monday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this heat advisory went out at Jun 26, 11:07 AM EDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jun 26, 11:07 AM EDT, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1107 AM EDT Sat Jun 26 2021

.SYNOPSIS...
Heat and humidity will build through early next week as a
strong area of high pressure remains stationary off the coast of
New England. A few showers and thunderstorms will be possible,
especially across the mountains and near the international
border through Monday. Heat index values on Monday may approach
100 degrees for a few hours during the afternoon. A more
unsettled but somewhat cooler weather pattern is possible for
the middle and end of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Forecast remains similar for this afternoon, with some breaks of
sun in the south, showers with a slight chc of thunder in the N,
and increasing humidity. I've tweaked sky a bit, just to show
more sun through the midday hours, and temps a bit based on
current obs.

Previously...
Impacts...Patchy dense fog possible along the
coast, and possibly some interior locations, this morning.

630am Update...Made some adjustments to temperatures to account
for the latest observations. Otherwise, the going forecast looks
to be on track with fog present in the weather grids.

Previously...

Fog and low stratus are the story early this morning, both of which
can be seen well on GOES satellite imagery over much of the region.
There has been little dense fog, however, at least according to our
automated sites, a few of which have recently bottomed out at 1/2
mile. Will continue to monitor, but current trends suggest that a
dense fog advisory will not be needed.

As for today, a warm front lifts north through New England, kicking
off an extended stretch of above normal temperatures. Even under
mostly cloudy skies, highs are still expected to push into the upper
70s to lower 80s, and perhaps into the mid 80s for some locations in
southern NH where there may be slightly fewer clouds. As far as
precipitation, continue to carry chance PoPs for far northern zones
today, mainly this afternoon and evening, and slight chance PoPs
from central NH over to the Midcoast. With limited instability from
continued cloud cover, showers will be most common with any
thunderstorms limited to far northern zones this evening, if at
all.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Impacts...Patchy dense fog will be possible again tonight, primarily
on the ME coastal plain. Very low chance for brief heavy rainfall
along the international border from possible training
showers/thunderstorms tonight. First day of well above normal
temperatures on Sunday.

Tonight looks to be an almost carbon-copy of last night as far as
the potential for fog. Continued southerly flow should generally
limit the fog to western ME, although the Seacoast could see some
fog as well...and patchy dense fog will again be possible. Also, as
the region will now be in the wake of the warm front with continued
mostly cloudy skies, it will be quite mild with lows only dropping
into the upper 60s to lower 70s. Finally, have kept chance PoPs
along the international border tonight, decreasing as the night
progresses. Recent trends suggest that overall coverage will be
limited, but will continue to mention the possibility of
locally heavy rainfall from training storms along the
international border.

An upper level ridge builds over the eastern U.S. on Sunday, keeping
precipitation chances to a minimum but also bringing sunnier skies
compared to Saturday...and much warmer temperatures. Highs will rise
into the upper 80s to lower 90s, possibly into the mid 90s for some
southern and interior locations in the CWA. Do have some heat
indices above 95 degrees in the grids...but overall coverage and
duration should preclude the need for a heat advisory. Areas along
the international border could see some showers and thunderstorms,
some of which could produce brief heavy rainfall and gusty
winds.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Very little change to the going forecast at this time as latest
deterministic and ensemble guidance hasn't moved much from our
forecast rationale through about Tuesday.

A very warm Sunday night and hot Monday remain in store.
Forecast highs in the mid to upper 90s south of the mountains
still looks looks good and a heat advisory will be required for
several forecast zones. With heights gradually rising throughout
the day Monday it's tough to envision much in the way of
convection. However, some members of the 00z suite do ignite a
few storms along a SFC trough moving southeastward across the
forecast area Monday afternoon and evening, perhaps in
association with some subtle upper air perturbation moving
through the mean westerly flow. Have allowed for this
possibility with slight chance PoPs Monday afternoon but we are
still expecting the vast majority of the forecast area to remain
dry. Dry weather and very warm nighttime lows are expected for
Monday night.

From Tuesday onward, heights begin to fall as strong western
Atlantic ridge moves toward the south and east. This will likely
begin our gradual decline in temperatures and increase in PoPs
through the end of the week. Have gradually increasing PoPs for
showers and thunderstorms starting Tuesday afternoon lasting
through late week as a frontal boundary looks to waver around
near or just south of the forecast area. At this time, it's
possible that Tuesday will be another heat advisory day, perhaps
into Wed depending on where the front and any convection ends
up.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
Short Term...Tricky forecast for the southern and coastal
terminals this morning with fog and low stratus present.
Conditions should improve at all terminals this afternoon,
except at RKD, before worsening again in fog/low stratus again
this evening and tonight. HIE could see some showers and
thunderstorms this afternoon and evening. Sunday should see an
end to the fog/low stratus. Breezy south/southwesterly winds
expected Saturday and Sunday, gusty at times.

Long Term...VFR conditions Sunday night through Tuesday,
although a few widely scattered showers and isolated
thunderstorms may bring brief periods MVFR to northern
terminals. More widespread showers and thunderstorms are
possible on Wednesday, with lower flight categories possible. In
addition, areas of fog will be possible Sunday night and again
on Monday night, especially across coastal terminals.

&&

.MARINE...
Short Term...SCA conditions from gusty winds possible over the
outer waters as early as late this afternoon, but in
coordination with neighboring offices, have opted to hold off on
SCA issuance for now. Model guidance has been adamant about 25+
kt gusts over the waters beginning late this afternoon, but
with warm air moving over the cooler water, think that may be
overdone. Will continue to monitor trends and observations
today with regards to winds, but seas are expected to build to 5
ft after 00Z so an SCA will be issued later today regardless of
the winds.

Long Term...SCA conditions possible Sunday night into Monday
before subsiding Tue through midweek.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...Cempa/Watson
SHORT TERM...Watson
LONG TERM...Ekster
AVIATION...
MARINE...
Hazardous weather outlook, Jun 26, 3:05 AM EDT, 12 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
305 AM EDT Sat Jun 26 2021

MEZ007>009-NHZ001>003-270715-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-Northern Grafton-
305 AM EDT Sat Jun 26 2021

This Hazardous Weather Outlook is for west central Maine, western
Maine and northern New Hampshire.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ012>014-033-NHZ004>013-015-270715-
Southern Oxford-Southern Franklin-Southern Somerset-
Interior Cumberland Highlands-Northern Carroll-Southern Grafton-
Southern Carroll-Sullivan-Merrimack-Belknap-Strafford-Cheshire-
Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
305 AM EDT Sat Jun 26 2021

This Hazardous Weather Outlook is for south central Maine, western
Maine, New Hampshire, central New Hampshire, northern New Hampshire
and southern New Hampshire.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Increasing heat and humidity will result in heat index values rising
into the upper 90s to near 100 degrees on Monday and possibly
Tuesday. Check back for future updates on this period of expected
heat as advisories will likely be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ018>028-NHZ014-270715-
Interior York-Central Interior Cumberland-Androscoggin-Kennebec-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Coastal Rockingham-
305 AM EDT Sat Jun 26 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine and southern New Hampshire.

.DAY ONE...Today and tonight.

Patchy dense fog is likely early this morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Increasing heat and humidity will result in heat index values rising
into the upper 90s on Monday and possibly Tuesday away from the coast.
Check back for future updates on this period of expected heat as
advisories will likely be needed away from the coast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-270715-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
305 AM EDT Sat Jun 26 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 3:28 PM EDTBeach Hazards StatementGYXRockingham28 hr

Nearby

Heat Advisories in New Hampshire, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.